| Model Number |
FIBERTAPE CERCLAGE TENSIONER, REUSABLE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/29/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ar-7800, fibertape® cerclage tensioner is broken.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint allegation is confirmed.One ar-7800 received visual evaluation reveals the ratchet lever spring is missing, preventing the device from functioning properly.No further abnormality observed.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.Refer to investigation photo.